Imperial College London

Dr Ioannis Papadopoulos

Faculty of Natural SciencesDepartment of Mathematics

Research Associate



ioannis.papadopoulos13 CV




50Huxley BuildingSouth Kensington Campus





Publication Type

3 results found

Papadopoulos IPA, Süli E, 2022, Numerical analysis of a topology optimization problem for Stokes flow, Journal of Computational and Applied Mathematics, Vol: 412, Pages: 114295-114295, ISSN: 0377-0427

Journal article

Papadopoulos IPA, 2022, Numerical Analysis of a Discontinuous Galerkin Method for the Borrvall--Petersson Topology Optimization Problem, SIAM Journal on Numerical Analysis, Vol: 60, Pages: 2538-2564, ISSN: 0036-1429

Journal article

Papadopoulos IPA, Farrell PE, Surowiec TM, 2021, Computing Multiple Solutions of Topology Optimization Problems, SIAM Journal on Scientific Computing, Vol: 43, Pages: A1555-A1582, ISSN: 1064-8275

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00815871&limit=30&person=true